# SDR SWAA2016082455082

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 63,016 hours, 49,871 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1U1234
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF SYSTEM "A" HYDRAULICS.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  R & R THE SHUTOFF VALVE IAW AMM.
